# SDR NWAA092262170

- Difficulty date: June 17, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 15,702 hours, 8,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, THE FUSELAGE SKIN AT FRAME 65 BETWEEN S29L AND S34L WAS DAMAGED.  ALSO, THE FRAME 65 S29L-S33L AND SHEAR TIES WERE  DAMAGED.  REPAIRED PER EA 31-216079.
